# SDR RAIA0006016

- Difficulty date: June 26, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 11,150 hours, 11,831 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 10,691 hours, 11,323 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

6100-JFK- RIGHT ENGINE FAILED AFTER LANDING.  MAINTENANCE INSPECTED, ADJUSTED RIGHT ENGINE DECELERATION SCHEDULE, PERFORMED ENGINE RUNS, ENGINE OPERATES NORMALLY.
